problems with skin on head of a penis after permethrin treatment from scabies
I had scabies. As a treatment from it I applied permethrin all over my body, including the head of my penis.
After that treatment scabies were gone, but I still have a problems with skin on my penis. First I noticed that if I rub the skin, when I wash in the shower, some kind of layer rolls into small white rolls. The skin is very sensitive feels a bit dry and is covered in very small red bumps. It's been a month and a half since I used permethrin and condition doesn't seem to get any better. It doesn't hurt... but if I try masturbating even with lubricant the skin gets very red.
I have used upon suggestion of my doctor two creams, one in the evening(fucicort) one in the morning (biponten). After a couple of weeks condition did seem to change. I have also tried hydrocortisone lotion with 2.5% and it didn't seem to change anything either.
I have noticed today in the shower that if I rub the skin, that thin layer still rolls into small white rolls.
Any suggestions on what to do and what could be the cause of it? It seems like the upper layer of skin just doesn't regenerate...
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.